# SDR AALA20110123LGA01

- Difficulty date: January 22, 2011
- Submitted: January 24, 2011
- Operation: Air carrier
- Aircraft: N948TW
- Make and model: Doug DC-9-83
- Aircraft serial: 49575
- Aircraft time: 62,585 hours, 32,907 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Not Seated
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ACCESSORY TAIL COMPARTMENT LIGHTS INOPERATIVE.  RE-SEATED BATTERY PACK FOR EMERGENCY LIGHTS IN AFT ACCESSORY TAIL COMPARTMENT.  OPS CHECK NORMAL.
